# SDR SWAA2020033134738

- Difficulty date: March 27, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 56,626 hours, 29,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

** L/H OVER WING EXIT AFT EGRESS LIGHT INOP / REPLACED FUSE IN EMERGENCY LIGHT BATTERY POWER CHARGER M1670; L/H OVERWING EXIT AFT EGRESS LIGHT OPS CHECK GOOD; PER AMM TASK 33-51-06-960-804 AND WDM 33-51-22.
